... problems, etc. Symptoms disappeared. However, about 10 months later, I have pain around the injection area and my back has "slipped out" a few times. Has anyone else experienced this and is there a cure? Thank you
Hello C.E., I blelieve more info about what caused your back condition in the first place would help answer this question. do you have a history of back problems & for how long & what other treatments have been tried? It's not uncommon to get a steroid injection to reduce inflammation for for a disc or nerve problem. Infact this is usually one of the first things they try. If it worked for 10 months, I would maybe try to have another injection. Of course there is the possiblility that if you have a slipped disc, that it has worsened, & and by having another shot you would know fairly soon if it helps or not. What do you means by slipping? Do you actually feel movement in your lower back or do you mean the disc has slipped further out of place? Sometimes surgery is the answer for this problem, & they have way newer techniques to fix a buldging disc these days than a major surgery.
Sometimes chirpractors can help this condition, or there is laser surgery which is miminally invasive. You have several options if this is the problem. You need the opinion of a neruosurgeon with a good MRI first of all. this owld be my suggestion that you see a neruosurgeon who c\is better qualified to daignose your problem, & give you all the facts & options available to help you. Wishing you the best... Mary
hi C.E. I have the same problems with the injections sites in my knees. maybe its scared. Our bodies were not ment to be stabed or poked with large sharp objects. You should see a doctor about this. and if your back keeps slipping out thats a pretty good sign that you have some perminent damage. But I hope i'm wrong and maybe this can be fixed. cause we all know,back pain is right at the top of the list for causing the migraines and a whole list of other pain.have you ever tryed a chiropractor? just a thought. hope you feel better... pete
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 3 answers
Steroid Epidural Injections - Hi guys, have any of you experienced extreme crabby mood after having?
Posted 27 Sep 2013 • 7 answers
Posted 7 Feb 2014 • 1 answer
Posted 13 Jun 2017 • 1 answer
Posted 9 Aug 2017 • 2 answers